# SDR AUS20010533

- Difficulty date: March 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B2
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38420723
- Condition: Failed
- Location: Apu Core Engine
- Part time: 6,830 cycles
- Component: Apu Core Engine, Garrtt, GTCP85129K
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU TURBINE WHEEL DISINTEGRATED. SUSPECT CAUSED BY TENSILEOVERLOAD ORIGINATING FROM AN UNDETECTABLE SINGLE HAFNIUM OXIDEDROSS CASTING INCLUSION.
